It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 60 for levaquin sinus. (0.010 seconds)


... Based on everything you've shared, it doesn't sound your family doc is being all that helpful and you have a pretty serious history of sinus issues. ... (4 replies)
... In 2004, I took a large dose of Levaquin and ended up in physical therapy for six months--did you know that there is a "black box" warning on this drug because of dangerous side-effects? It can cause tendon ruptures, peripheral neuropathy, vasculitis, and a whole bunch of other nasty stuff. Happened to me. Oral antibiotics are not very effective against chronic sinus... (4 replies)
... I have been on Levaquin for 3 weeks with another ten days to go. I told my sister yesterday that I don't need tranquilizers cuz I have Levaquin. ... (2 replies)

... llergy sufferer. I have spent my whole life dealing with it. I have had allergy shots, allegra, sudefed, nasal sprays the whole nine yards. I have had at least 2 sinus infections a year and been on numerous antibiotics. I have always been a very healthy girl except for this. ... (12 replies)
... By the third day I couldn't handle it so I dropped off the Levaquin, but the reaction continued for another week. A few months later I developed a sinus infection and was given Cipro. ... (6 replies)
... I had the same reaction to levaquin. I took tequin a year before that and had no trouble at all. I recently took Ketek Pak for a sinus infection and am feeling terrible again. Shaky muscles and major fatigue as weel as some minor light sensitivity. ... (17 replies)
... d allergies for years and years..Like you mentioned, i too am sensitive to some drugs..but that drug...whoooo. Never had an issue like that..Rather deal with the sinus infection!!!! ... (17 replies)
... I took levaquin for the first time last month for a bad sinus infection and bronchitis . It was horrible. The anxiety was awful. I was shaking..dizzy..i was crying hysterically..my legs hurt. ... (17 replies)
Levaquin
Feb 14, 2004
... Prednisone is an important componant. Without it, the antibiotic will not be able to penetrate the sinus cavities and clear the infection. ... (6 replies)
Levaquin
Feb 14, 2004
... I LOVE Levaquin. It is very effective against sinusitis. However, if you had a previous reaction to Cipro you need to call the doctor's office and tell the nurse and ask for a different antibiotic. I do not have any side effects when I take it. Remember, nearly EVERY drug has serious side effects associated with it. Instead of prednisone, are you taking an inhaled nasal... (6 replies)
Levaquin
Feb 13, 2004
... I met with the ENT today and saw my sinus CT scan and was told I had mild sinusitis on my left ethmoid sinus and the right side is what is bothering me!! Hmmm... I personally think the doctor was an idiot, he was very young and has not been practicing too long. ... (6 replies)
... know regarding the PND. im hoping it's not an infection. i see the ENT on monday and the nurse called me in a script for augmenten. problem is anytime i do get a sinus infection, the bacteria tend to be resistant to augmenten since i have used it numerous times. ... (8 replies)
... right now im on levaquin and augentin together. ... (14 replies)
... Yes it can all be connected which my doctor pointed out. The drip can go down the stomach and cause nausea. I had a slight infection and was put on antibiotics, Mucinex D (to loosen the phlegm and open up airways), sinus wash, antihistamine spray, Nasonex, Advair, and Prevacid. I also had acid reflux, bad nausea spells for months, post nasal drip, dizziness. As soon as i... (12 replies)
Vasomotor Rhinitis
Feb 16, 2008
... My Mom was unable to sleep at night due to choking from her sinus leakage. She would spit out up to 8 ounces of clear liquid from her sinus each night. She had leakage both day and night and it was year round. ... (10 replies)
... lained dizziness and fatige could be a sign of lyme. My question to this board, is that if i wanted to try an antibiotic, because i have almost every symptom of sinus infection with pressure and headaches, yet never been prescribed anything for that, which antibiotic should i do? ... (5 replies)
... Its a powerful antibiotic for sinus infections. I was sufferring for months with all those symptoms and just recently he put me on a 10 day supply and within days I was feeling normal. ... (7 replies)
... annoying. I am on allegra, and flonase. I recently was on astelin and levaquin. But got really bad from both so I stopped it. Way to hyper on the astelin and the levaquin left me all tingly so annoyed. ... (3 replies)
... Well I did the Astelin and Levaquin and I was super hyper and didnt sleep at all. I called the allergist and he said it was the Astelin. To not do the 2 sprays. ... (12 replies)
... According to many doctors, sinusitis is a permanent condition. You can't get rid of it, only control it. The drugs used to treat sinus disease can be VERY dangerous, especially Prednisone and floroquinolone antibiotics like Avelox, Cipro and Levaquin. ... (6 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 01:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!